# SDR MALA040172

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 1018090
- Part serial: 09218
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3667/3409  WHILE DESCENDING FROM 11,000 FT TO 10,000 FT ALL 02 MASKS DROPPED OUT, PRESSURIZATION WAS WORKING NORMAL INDICATING A LANDING OF ABOUT 1,400 FT.  OVERRIDE SWITCHES WERE NOT ACTIVATED, NO CABIN HI ALT ANNUNCIATOR WAS INDICATED.  MAINTENANCE REMOVED AND REPLACED O2 GENERATOR AND SWITCH, REMOVED AND REPLACED ANEROID SWITCH P/N 101809-02  9824176A, S/N OFF 09218, IAW 35-20-35 AND 02 GENERATOR P/N 9903976, S/N OFF 00616, S/N ON 117028-03, IAW JC 0501, REMOVED FROM DMR MXC NOTIFIED.
